MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C6001, 5MMX33CM PROB/VALV DB, G2, 12/BX; FHF

APPLIED MEDICAL RESOURCES C6001, 5MMX33CM PROB/VALV DB, G2, 12/BX; FHF
Model Number C6001
Medical Device Problem Codes Sticking (1597); Increase in Suction (1604)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Hepatectomy - "in surgery after half hour, the red button was stuck so that cannot stop suction but the blood unable to draw." type of intervention - unknown.Patient status - "fine".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon visual inspection, engineering observed that the aspiration knob of the returned unit was partially compressed and stuck in the open position.Engineering performed an actuation cycle test and confirmed that the aspiration knob was able to return to the closed position.The likely root cause of the stuck aspiration knob is aspirated material, such as viscous bodily fluid and tissue, becoming embedded in the aspiration port and seal.The aspirated material can increase the friction between the knob and the handpiece.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.Additional information was requested and received.
 
Event or Problem Description
Additional information received via email on july 29, 2016 from (b)(6) - "smoke evacuation feature was not activated.The handpiece or probe was checked after surgery, and opened device to confirm that it is normal.No kinking in the tubing.The pressure setting on the or wall suction was 300 mmhg.".

Brand Name
C6001, 5MMX33CM PROB/VALV DB, G2, 12/BX
Common Device Name
FHF
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5784391
Report Number2027111-2016-00512
Device Sequence Number600047
Product Code FHF
UDI-Device Identifier00607915116989
UDI-Public(01)00607915116989(17)171104(30)01(10)1258423
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K003443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/04/2017
Device Model NumberC6001
Device Catalogue Number101471030
Device Lot Number1258423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/11/2016
Supplement Report FDA Received Date04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1